Přejít na obsah
GoodSense Children's Pain and Fever Oral Suspension Liquid, Acetaminophen 160 mg per 5 mL, Bubble Gum Flavor

Price:

228,88 Kč


GoodSense Children's Pain and Fever Oral Suspension Liquid, Acetaminophen 160 mg per 5 mL, Bubble Gum Flavor

https://nutricity.cz/shop/brsroat5bedrgdi4-goodsense-children-s-pain-and-fever-oral-suspension-liquid-acetaminophen-160-mg-per-5-ml-bubble-gum-flavor-225032 https://nutricity.cz/web/image/product.template/225032/image_1920?unique=bc5af7a

Stock Expiry Date*: 24-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ACTIVE INGREDIENT: Children's Pain and Fever contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient of Children's Tylenol Oral Suspension.
  • EFFECTIVE: Provides effective relief of minor aches and pains due to the common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: Children's Pain and Fever Oral Suspension is paraben free, aspirin free, ibuprofen free, alcohol free, and gluten free.
  • FUN FLAVOR: Features a tasty bubble gum flavor.
  • USE: For children ages 2 to 11 years.

228,88 Kč 228.88 CZK 228,88 Kč Včetně daně

Not Available For Sale

(28,61 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Typ materiálu bez
  • Aktivní složky
  • Informace o alergenu
  • UPC
  • Cílové publikum
  • Název značky
  • Popis věku
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Složení Glycerin, propylenglykol, Čištěná voda, FD & C červená # 40, karagenan, benzoát sodný, síran vápenatý, chuť, hydroxyethyl cellulose, kukuřičný sirup s vysokým obsahem fruktózy, microcrystalline cellulose and carboxymethylcellulose sodium, sorbitol solution, D&C red #33, Active ingredient (in each 5 mL): Acetaminophen 160 mg. Inactive ingredients: anhydrous citric acid, tribasic sodium phosphate
Typ materiálu bez Bez lepku, Bez parabenu, Bez alkoholu, Aspirin Free, Ibuprofen Free
Značka Good Sense
Chuť Žvýkačka
Počet jednotek 8 Fluid Ounces
Formulář položky Tekuté
Výhody produktu Zmírnění bolesti
Počet položek 1
Výrobce Perrigo
Typ výrobku acetaminofen
Specifické použití pro produkty Horečka
Aktivní složky acetaminofen
Informace o alergenu Bez lepku
UPC 301130020341
Cílové publikum Unisex- děti
Název značky Good Sense
Popis věku Dítě
Rozměry položky 2.38 x 2.34 x 6.19 inches
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSROAT5BEDRGDI4
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen
Barcode
301130020341
Tags


Compare to the active ingredient of Childrens Tylenol Oral Suspension. Help your little ones feel better with Children's Pain and Fever Oral Suspension Liquid. This pain reliever/fever reducer provides fast, effective relief for children suffering from minor aches and pain due to the common cold, flu, headache, sore throat and toothache. The active ingredient is acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer. Features a tasty bubble gum flavor and is for children ages 2 to 11 years. Free of parabens, alcohol, aspirin, ibuprofen and gluten. Features a child-resistant safety cap. Dosage cup included.

Important information

Ingredients

Active ingredient (in each 5 mL): Acetaminophen 160 mg. Inactive ingredients: anhydrous citric acid, calcium sulfate, carrageenan, D&C red #33, FD&C red #40, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate

Directions

Directions: This product does not contain directions or complete warnings for adult use; do not give more than directed (see overdose warning); shake well before using; mL=milliliter; find right dose below. If possible, use weight to dose; otherwise, use age; remove the child protective cap and squeeze your child’s dose into the dosing cup; repeat dose every 4 hours while symptoms last; do not give more than 5 times in 24 hours. Under 24 pounds, under 2 years: ask a doctor; 24-35 pounds, 2-3 years, 5 mL or as directed by doctor; 36-47 pounds, 4-5 years, 7.5 mL or as directed by doctor; 48-59 pounds, 6-8 years, 10 mL or as directed by doctor; 60-71 pounds, 9-10 years, 12.5 mL or as directed by doctor; 72-95 pounds, 11 years, 15 mL or as directed by doctor. Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.

Product Dimensions

2.38 x 2.34 x 6.19 inches; 11.36 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.